# SDR ASAA2012081092703

- Difficulty date: August 1, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 14,888 hours, 4,775 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Frayed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE OVERHEAT LIGHT FAILS TO ILLUMINATE DURING TEST.  ACFT GROUNDED. PERFORMED TASK 26-10-00-810-801 NO FAULTS NOTED, CYCLED A/C POWER,  NR 1 ENG OVERHEAT LIGHT TESTED NORMAL.  AFTER STARTING NR 1 ENGINE, THE OVERHEAT DETECT LIGHT ILLUMINATED.  AFTER APPROX 5 SEC, THE OVERHEAT LIGHT EXTINGUISHED.  AFTER TESTING AGAIN, THE NR 1 ENGINE OVERHEAT LIGHT FAILED TO ILLUMINATE. PERFORMED BITE ON ENGINE/APU FIRE DETECT FIM 26-10, TASK 801 NO FAULTS. VISUALLY INSP ALL TERMINAL ENDS ON A AND B LOOPS NR 1 ENGINE NO DEFECTS NOTED.  RANG OUT WIRES IAW FIM 26-10-00-810-805, STEP F (3) (4) ALL WIRES RANG GOOD.  RAN ENGINE AND PERFORMED OPS CK AMM 26-10-00 OPS NORMAL, UNABLE TO DUPLICATE DEFECT. REPLACED ENG AND APU FIRE CONTROL PANEL.  FOUND ONE TERMINAL LUG ON RIGHT CORE A LOOP FRAYED.  REPLACED A LOOP CORE FIRE DETECTION HARNESS. REF WDM 26-11-11, IPC 26-11-02-01, AMM 26-11-02.
